# SDR 2008UALA02237

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 46,955 hours, 8,787 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114W411011
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT, OUTBOARD TRACK HAS CRACK ON WING CUTOUT, ABOUT 1.25 INCH LONG.  REMOVED 3 RIVETS AND 1 LOCK FASTENER. REMOVED DAMAGE LAID UP REPAIR AND STARTED CURE CYCLE. REF SRM 57-41-01. CURED THEN CLOSED UP.  AC OK FOR SERVICE.
